# SDR SWAA2022110354879

- Difficulty date: October 4, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT WET AREA INNER CHORD UPPER SURFACE B.S.951-992.8 RBL. 45'-55' W.L. 208. (51-014) / [01] REMOVED CORROSION ON AFT WET AREA INNER CHORD UPPER SURFACE B.S 951-992.8 RBL 45'-55' WL 208 AS PER B737 SRM 51-10-02-0G-0-A00248;[02] VERIFIED STEP #1.-;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.049' TOOL USED : OLYMPUS 27MG B/C 172139 CAL DUE:04/23;[04] PERFORMED UT THICKNESS NOTED 0.049 MATERIAL REMOVED 0.031'FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-70-15-1A-1;[05] RECEIVED NEW PART AND LOCATED AND DRILLED NEW HOLES AT NEW PART SRM 51-40-05-0G-0;[06] VERIFIED STEPS #4 AND #5. OK TO TREAT AND PRIMER AT HOLES.;[07] TREATED AND PRIMER NEW HOLES AT NEW INNER CHORD AMM 52-21-72-370--801 AND 51-21-41-701;[08] VERIFIED STEP #7.;[09] LATE ENTRY: INSTALLED EWIS AT AFT WET AREA STA 927 TO STA 1016;[10] CORRECTION FOR STEP 9: LATE ENTRY: INSTALLED EWIS AT AFT WET AREA STA 927 TO STA 1016 AS PER B737-700 AMM 20-60-07-913-801;[11] LATE ENTRY: REMOVED INNERCHORD AT AFT WET AREA R-2 DOOR SILL BETWEEN STA 912 AND STA 1006 APPROX. AND RBL 55 WL 208 AS PER B737-700 SRM 51-40-02-0G-0;[12] VERIFIED STEP 11 OK TO INSTALL NEW INNER CHORD ON THE R/H SIDE;[13] PARTIAL INSTALLATION INNER CHORD AT AFT WET AREA RH SRM 51-40-02-0G-0;[14] INSTALLED R/H INNER CHORD AT AFT WET AREA AS PER B737-700 SRM 51-40-02-0G-0;
